Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 676052, 6 pages
http://dx.doi.org/10.1155/2014/676052
Research Article

Positive Solutions for Third-Order -Laplacian Functional Dynamic Equations on Time Scales

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 6 June 2014; Accepted 11 July 2014; Published 4 August 2014

Academic Editor: Hui-Sheng Ding

Copyright © 2014 Wen Guan and Da-Bin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Anderson, R. Avery, and J. Henderson, “Existence of solutions for a one dimensional p-Laplacian on time-scales,” Journal of Difference Equations and Applications, vol. 10, no. 10, pp. 889–896, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. D. R. Anderson, “Existence of solutions for a first-order p-Laplacian BVP on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 12, pp. 4521–4525, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. Bian, X. He, and H. Sun, “Multiple positive solutions of m-point BVPs for third-order p-Laplacian dynamic equations on time scales,” Advances in Difference Equations, vol. 2009, Article ID 262857, 12 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Cabada, “Existence results for p-Laplacian boundary value problems on time scales,” Advances in Difference Equations, vol. 11, Article ID 21819, 2006. View at Google Scholar · View at MathSciNet
  5. A. Cabada, “Discontinuous functional p-Laplacian boundary value problems on time scales,” International Journal of Difference Equations, vol. 2, no. 1, pp. 51–60, 2007. View at Google Scholar · View at MathSciNet
  6. W. Guan, “Three positive solutions for p-Laplacian functional dynamic equations on time scales,” Electronic Journal of Qualitative Theory of Differential Equations, No. 28, 7 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Han and S. Kang, “Multiple positive solutions of nonlinear third-order {BVP} for a class of p-Laplacian dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 527–535, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Z. M. He, “Double positive solutions of three-point boundary value problems for p-Laplacian dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 182, no. 2, pp. 304–315, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. He and X. Jiang, “Triple positive solutions of boundary value problems for p-Laplacian dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 911–920, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Z. M. He and Z. Long, “Three positive solutions of three-point boundary value problems for p-Laplacian dynamic equations on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 2, pp. 569–578, 2008. View at Publisher · View at Google Scholar
  11. S. Hong, “Triple positive solutions of three-point boundary value problems for p-Laplacian dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 206, no. 2, pp. 967–976, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. C. Song and C. Xiao, “Positive solutions for P-Laplacian functional dynamic equations on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 9, pp. 1989–1998, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. X. Song and P. X. Weng, “Multiple positive solutions for p-Laplacian functional dynamic equations on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 1, pp. 208–215, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. Song and X. Gao, “Positive solutions for third-order p-Laplacian functional dynamic equations on time scales,” Boundary Value Problems, vol. 2011, Article ID 279752, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Su, W. Li, and H. Sun, “Positive solutions of singular p-Laplacian {BVP}s with sign changing nonlinearity on time scales,” Mathematical and Computer Modelling, vol. 48, no. 5-6, pp. 845–858, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. H. Sun, L. Tang, and Y. Wang, “Eigenvalue problem for p-Laplacian three-point boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 248–262, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Sun and W. Li, “Existence theory for positive solutions to one-dimensional p-Laplacian boundary value problems on time scales,” Journal of Differential Equations, vol. 240, no. 2, pp. 217–248, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. D. B. Wang, “Existence, multiplicity and infinite solvability of positive solutions for p-Laplacian dynamic equations on time scales,” Electronic Journal of Differential Equations, no. 96, 10 pages, 2006. View at Google Scholar · View at MathSciNet
  19. D. B. Wang, “Three positive solutions for p-Laplacian functional dynamic equations on time scales,” Electronic Journal of Differential Equations, vol. 2007, no. 95, pp. 1–9, 2007. View at Google Scholar · View at MathSciNet
  20. D. B. Wang, “Three positive solutions of three-point boundary value problems for p-Laplacian dynamic equations on time scales,” Nonlinear Analysis: Theory, Methods &Applications, vol. 68, no. 8, pp. 2172–2180, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. D. Wang and W. Guan, “Multiple positive solutions for p-Laplacian functional dynamic equations on time scales,” Taiwanese Journal of Mathematics, vol. 12, no. 9, pp. 2327–2340, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  22. D. B. Wang and W. Guan, “Multiple positive solutions for third-order p-Laplacian functional dynamic equations on time scales,” Advances in Difference Equations, vol. 2014, article 145, 2014. View at Publisher · View at Google Scholar
  23. R. I. Avery, C. J. Chyan, and J. Henderson, “Twin solutions of boundary value problems for ordinary differential equations and finite difference equations,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 695–704, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. R. Avery and J. Henderson, “Existence of three positive pseudo-symmetric solutions for a one-dimensional p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 277, no. 2, pp. 395–404, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Li and J. Shen, “Existence of three positive solutions for boundary value problems with p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 457–465, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. D. Wang and W. Guan, “Three positive solutions of boundary value problems for P-Laplacian difference equations,” Computers & Mathematics with Applications, vol. 55, no. 9, pp. 1943–1949, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. S. Hilger, “Analysis on measure chains: a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  29. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  30. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.